Skip to main content

Publisher: Elsevier

Volume 331, Number 3, 1 August 2000

A support problem for K -theory of number fields
pp. 185-190(6)
Authors: Banaszak, G.; Gajda, W.; Krason, P.

Favourites:
ADD

Properly stratified algebras
pp. 191-196(6)
Author: Dlab, V.

Favourites:
ADD

Full length article
pp. 197-200(4)
Author: Korry, S.

Favourites:
ADD

A lower bound for the energy of magnetic fields supported in linked tori
pp. 201-206(6)
Authors: Laurence, P.; Stredulinsky, E.

Favourites:
ADD
Favourites:
ADD

Geometry of the smooth dual of GL(n)
pp. 213-218(6)
Authors: Brodzki, J.; Plymen, R.

Favourites:
ADD

An ''analytic'' version of Menshov's representation theorem
pp. 219-222(4)
Authors: Kozma, G.; Olevskii, A.

Favourites:
ADD

Full length article
pp. 223-228(6)
Author: Popescu, R.

Favourites:
ADD

Full length article
pp. 229-234(6)
Author: Trihan, F.

Favourites:
ADD

The value distribution of holomorphic curves into semi-Abelian varieties
pp. 235-240(6)
Authors: Noguchi, J.; Winkelmann, J.; Yamanoi, K.

Favourites:
ADD
Favourites:
ADD

Full length article
pp. 251-254(4)
Author: Scheffer, G.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more